Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 465653, 9 pages
http://dx.doi.org/10.1155/2014/465653
Research Article

New Results for Multipoint Singular Boundary Value Problems on a Measure Chain

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2School of Mathematical Sciences, Fudan University, Shanghai 200433, China
3College of Electron and Information, Zhejiang University of Media and Communications, Hangzhou, Zhejiang 310018, China
4School of Electrical and Electronic Engineering, Nanyang Technological University, 50 Nanyang Avenue, Singapore 639798

Received 23 January 2014; Revised 2 June 2014; Accepted 5 June 2014; Published 14 July 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Yan Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence and uniqueness of positive solutions for a class of singular m-point boundary value problems of second order differential equations on a measure chain. A sharper sufficient condition for the existence and uniqueness of positive solutions as well as positive solutions is obtained by the technique of lower and upper solutions and the maximal principle theorem.